# SDR CA020626011

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 964 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 17360106
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A CVR FLIGHT TEST RT WINDSHEILD GLASS CRACKED. PILOT IMMEDIATLY RETURN TO WHERE IT TOOK OFF.
